# SDR CKSA98553

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65B176771
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CKF-AMD-026, TKR 1394706 AND 1394707, MM52-32-01 AND SB 747-52-2186.  TWO MAIN DECK CARGO DOOR LATCH FITTINGS CORRODED.  REPLACED IAW APPLICABLE ENG DWG AND SB REQUIREMENTS (REF SB'S 747-52-2186 AND 52-2142).  FOUND DURING ACCOMPLISHMENT OF C, D CHECK, CPCP WORK CARD ACCOMPLISHMENT.  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-200-01-04.
